Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 1(367), Pages 183–184 (Mi umn1699)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Billiards in unbounded domains reversing the direction of motion of a particle

A. Yu. Plakhov

University of Aveiro

DOI: https://doi.org/10.4213/rm1699

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:1, 179–180

Bibliographic databases:

MSC: 37D50
Presented: Д. В. Аносов
Accepted: 01.12.2005

Citation: A. Yu. Plakhov, “Billiards in unbounded domains reversing the direction of motion of a particle”, Uspekhi Mat. Nauk, 61:1(367) (2006), 183–184; Russian Math. Surveys, 61:1 (2006), 179–180

Citation in format AMSBIB
\Bibitem{Pla06}
\by A.~Yu.~Plakhov
\paper Billiards in unbounded domains reversing the direction of motion of a~particle
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 1(367)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn1699}
\crossref{https://doi.org/10.4213/rm1699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239782}
\zmath{https://zbmath.org/?q=an:1137.37315}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..179P}
\elib{https://elibrary.ru/item.asp?id=25787273}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 1
\pages 179--180
\crossref{https://doi.org/10.1070/RM2006v061n01ABEH004308}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238945400010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746238251}


Linking options:
  • http://mi.mathnet.ru/eng/umn1699
  • https://doi.org/10.4213/rm1699
  • http://mi.mathnet.ru/eng/umn/v61/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Plakhov A., “Billiards and two-dimensional problems of optimal resistance”, Arch. Ration. Mech. Anal., 194:2 (2009), 349–381  crossref  mathscinet  zmath  isi  scopus
    2. A. Yu. Plakhov, “Scattering in billiards and problems of Newtonian aerodynamics”, Russian Math. Surveys, 64:5 (2009), 873–938  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. R. Almeida, V. Neves, A. Plakhov, “Retroreflecting curves in nonstandard analysis”, Zhurn. matem. fiz., anal., geom., 5:1 (2009), 12–24  mathnet  mathscinet  elib
    4. Plakhov A., “Mathematical retroreflectors”, Discrete Contin. Dyn. Syst., 30:4 (2011), 1211–1235  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:282
    Full text:195
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021